Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Fertility

Question: OK DOCTORS NEED YOUR HELP THE CONDOM BROKE!:.(


 nick45150 - Thu Mar 06, 2008 11:24 am

ok i was having sex and the sex was getting good and the condom broke and i didnt know it, it just felt really good o i kept going and got off in her and thought that the condom was still intact the condom was broken and pushed to the base of my penis, so i blew a huge load in her.. so if i get her "plan B" for her will it be ok.. we had sxx last night at 1:00am it hasnt been that long at all olny berley a full day. HELP IM OLNY 17 AND SCARED
 Dr. Chan Lowe - Tue Mar 18, 2008 9:52 pm

User avatar Hello Nick45150,

Sorry for the delay in responding to your post; I just saw it. At this point (over a week after the episode) plan B will be ineffective. If your partner begins to have pregnancy symptoms (nausea, delayed period, breast tenderness, etc.) she should take a urine pregnancy test. These tests are reliable by about 4-5 weeks after the last period.

Best wishes.
 Sunny6421 - Tue Oct 13, 2009 3:23 pm

I'm on the pill and have been for some time, I always take it on time. However My Boyfriend and I were having a cuddle when he acidently slipped in side of me (just the head) and he said that he ejeculated into me. This was accidental but could I be pregnant. Please note that this happene on the Saturday, so I freaked and had a spare pill afterwards (I realise that it is not recomended) and then I took the Sunday and Monday contraceptive pills as well. But on Tuesday I started to take the pills that will allow mw to fall pregnant. It is Wednesday today, could I fall pregnant?

I know this topic isn't the same as the condom situation but I do think it applies but in a slightly diffrent manner. Could you please answer this quickly I and my boyfriend are worried.
 Debbie Miller, RN - Sat Oct 24, 2009 11:27 am

User avatar Hello,
We have addressed this question in another forum but the answer is that it is very unlikely with consistent use of birth control pills.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us